# SDR COOSDR02129

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630173
- Part serial: BN189
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP, LEFT WING INBOARD FORE FLAP DELAMINATED.
